# SDR 99ZZZX3060

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Engine: Garrtt TPE33114GR
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/RIC - FLT 7245 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT ENGINE HAD A DUCT FAIL WARNING LIGHT AND ONLY MADE 93 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED DUCT O-RING AND ADJUSTED LT ENGINE MAX POWER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  OPERATOR CNTRL NR VTZA990209.
